U.S. doctors online nowAsk doctors free
A 33-year-old member asked:

could severe ocd along with keppra (levetiracetam) make you hallucinate things, impair judgement, and make depression worse?

1 doctor answer3 doctors weighed in
Dr. Pamela Pappas
Psychiatry 42 years experience
Yes it can: Keppra (levetiracetam) itself can cause hallucinations and depression, as well as increased aggression, paranoia, irritability, and panic attacks. Severe ocd would not improve any of these things, and may worsen them. A significant portion of people with ocd also experience depression, even without being on keppra (levetiracetam).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Apr 16, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.